# SDR SWAA992070

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING L/E CRACKED AT NR 4 SLAT ACTUATOR CUT OUT.  REPAIRED SKIN PER SWA RA NR 1-257-0782.
